应用数学学报(英文版)
HOME?|?ABOUT JOURNAL?|?EDITORIAL BOARD?|?FOR AUTHORS?|?SUBSCRIPTIONS?|?ADVERTISEMENT?|?CONTACT US
?
Acta Mathematicae Applicatae
Sinica, Chinese Series
?
? ?
? ?
Adv Search ? ?
?
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

All
??
1 Symmetry of the Point Spectrum of Infinite Dimensional Hamiltonian Operators and Its Applications 2012 Vol.28(1):149-156
Hua WANG, Alatancang, Jun-jie HUANG [Abstract] (1634) [HTML 0?KB][PDF 1?KB] (981)
2 On the Stabilizer of the Automorphism Group of a 4-valent Vertex-transitive Graph with Odd-prime-power Order 2003 Vol.19(1):83-86
Yan Quan FENG, Jin Ho Kwak, Ming Yao XU [Abstract] (388) [HTML 0?KB][PDF 254?KB] (98)
3 Reliable Control for Nonlinear Systems with Stochastic Actuators Fault and Random Delays Through a T-S Fuzzy Model Approach 2016 Vol.32(2):395-406
Jin-liang LIU, Zhou GU, Shu-min FEI [Abstract] (114) [HTML 0?KB][PDF 196?KB] (98)
4 A tighter bound for FFd algorithm 2000 Vol.16(4):337-347
Rong Heng LI, Min Yi YUE [Abstract] (9) [HTML 0?KB][PDF 603?KB] (98)
5 Vertex Distinguishing Equitable Total Chromatic Number of Join Graph 2007 Vol.23(3):433-438
Zhi-wen Wang, Li-hong Yan [Abstract] (24) [HTML 0?KB][PDF 254?KB] (98)
6 A Note on the Perturbation Bound of Q-factors 2004 Vol.20(2):333-336
Wen Li [Abstract] (420) [HTML 0?KB][PDF 254?KB] (98)
7 Componentwise Complementary Cycles in Multipartite Tournaments 2012 Vol.28(1):201-208
Zhi-hong HE, Guo-jun LI, Xue-qin ZHOU [Abstract] (1712) [HTML 0?KB][PDF 1?KB] (979)
8 On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method 2012 Vol.28(1):91-98
Gang YANG, Ru-yun CHEN, Luo-gen YAO [Abstract] (1936) [HTML 0?KB][PDF 1?KB] (977)
9 Stability of the Standing Waves for a Class of Coupled Nonlinear Klein-Gordon Equations 2010 Vol.26(3):427-442
Jian Zhang, Zai-hui Gan, Bo-ling Guo [Abstract] (23) [HTML 0?KB][PDF 254?KB] (97)
10 Second Order Three-point Boundary Value Problems in Abstract Spaces 2014 Vol.30(4):1131-1152
Mieczys?aw Cichoń, Hussein A.H. Salem [Abstract] (843) [HTML 0?KB][PDF 1?KB] (962)
11 Global Approximately Controllability and Finite Dimensional Exact Controllability of Semilinear Heat Equation in R~N 2003 Vol.19(3):459-466
Bo SUN, Yi ZHAO [Abstract] (378) [HTML 0?KB][PDF 254?KB] (96)
12 Wave Fans are Special 2008 Vol.24(3):369-374
Constantine M. Dafermos [Abstract] (147) [HTML 0?KB][PDF 159?KB] (958)
13 A longitudinal study of the effects of family background factors on mathematics achievements using quantile regression 2008 Vol.24(1):85-98
Xi-zhi Wu; Mao-zai Tian [Abstract] (54) [HTML 0?KB][PDF 422?KB] (951)
14 The Gerber-Shiu Discounted Penalty Function for a Compound Binomial Risk Model with By-claims 2015 Vol.31(1):181-190
Jin-zhu LI, Rong WU [Abstract] (156) [HTML 0?KB][PDF 146?KB] (951)
15 On the Relations of Graph Parameters and Its Total Parameters 2010 Vol.26(3):525-528
Jing-wen Li, Zhi-wen Wang, Jaeun Lee, Moo Young Sohn, Zhong-fu Zhang, En-qiang Zhu [Abstract] (17) [HTML 0?KB][PDF 254?KB] (95)
16 Ruin Probabilities under a Markovian Risk Model 2003 Vol.19(4):621-630
Han Xing WANG, Da Fan FANG, Mao Ning TANG [Abstract] (3) [HTML 0?KB][PDF 254?KB] (95)
17 Periodic Solution of a Nonautonomous Diffusive Food Chain System of Three Species with Time Delays 2003 Vol.19(4):691-702
Zheng Qiu ZHANG, Xian Wu ZENG, Zhi Cheng WANG [Abstract] (578) [HTML 0?KB][PDF 254?KB] (95)
18 The Effect of Dispersal on Population Growth with Stage-structure 2003 Vol.19(3):499-504
Yong Guang YU, Suo Chun ZHANGZai Zhong YANG [Abstract] (448) [HTML 0?KB][PDF 254?KB] (95)
19 A New Superlinearly Convergent SQP Algorithm for Nonlinear Minimax Problems 2007 Vol.23(3):395-410
Jin-bao Jian, Ran Quan, Qing-jie Hu [Abstract] (20) [HTML 0?KB][PDF 254?KB] (95)
20 A Robust Discontinuous Galerkin Method for Solving Convection-diffusion Problems 2008 Vol.24(3):483-496
Zuo-zheng Zhang, Zi-qing Xie, Xia Tao [Abstract] (84) [HTML 0?KB][PDF 292?KB] (946)
21 Boundary Layer to a System of Viscous Hyperbolic Conservation Laws 2008 Vol.24(3):523-528
Xiao-hong Qin [Abstract] (78) [HTML 0?KB][PDF 164?KB] (940)
22 Efficient Algorithms for Generating Truncated Multivariate Normal Distributions 2011 Vol.27(4):601-612
Jun-wu YU, Guo-liang TIAN [Abstract] (2282) [HTML 0?KB][PDF 1?KB] (940)
23 Coverage Accuracy of Confidence Intervals in Nonparametric Regression 2003 Vol.19(3):387-396
Song Xi CHEN, Yong Song QIN [Abstract] (489) [HTML 0?KB][PDF 254?KB] (94)
24 Cauchy Problem for Quasilinear Hyperbolic Systems with Higher Order Dissipative Terms 2003 Vol.19(1):71-82
Wei Guo ZHANG [Abstract] (411) [HTML 0?KB][PDF 254?KB] (94)
25 New Model for Image Restoration with Different Boundary Conditions 2010 Vol.26(3):369-380
Yu-ying Shi, Qian-shun Chang [Abstract] (23) [HTML 0?KB][PDF 254?KB] (94)
26 Continuity Adjustment for Control Charts for Attributes 2003 Vol.19(3):397-404
L K Chan, T K Mak, B Tao [Abstract] (393) [HTML 0?KB][PDF 254?KB] (94)
27 A Better Semi-online Algorithm for Q3/s1 = s2 ≤ s3/Cmin with the Known Largest Size 2012 Vol.28(1):111-116
Sheng-yi CAI, Qi-fan YANG [Abstract] (1535) [HTML 0?KB][PDF 1?KB] (936)
28 The Invariance Principle for Linear Processes Generated by a Negatively Associated Sequence and Its Applications 2003 Vol.19(4):641-646
Chuan Rong LU [Abstract] (52) [HTML 0?KB][PDF 254?KB] (93)
? Copyright 2011 ? Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9
?
?